MAUDE Adverse Event Report: Abbott Laboratories ARCHITECT STAT Troponin-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

Abbott Laboratories ARCHITECT STAT Troponin-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from architect stat troponin-i, list 02k41-27 (b)(6) usa) to the architect i1000sr processing module, list 01l86-40 (b)(6).Mdr number 3016438761-2026-00491 has been submitted, and all further information will be documented under that mdr number.

Brand Name
ARCHITECT STAT Troponin-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
Abbott Laboratories
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
Abbott Laboratories
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50239382
Report Number1415939-2026-00021
Device Sequence Number21416582
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)261231(10)4217UN25
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02K41-27
Device Lot Number4217UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, I1SR61588
Patient Age73 YR
Patient SexFemale